# SDR COMA0160403

- Difficulty date: June 28, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 13,722 hours, 13,477 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap
- Part number: 601R140022
- Part serial: SBRJ363
- Condition: Chafed
- Part time: 13,722 hours, 13,477 cycles
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD FORE-FLAP CHAFFED AT IMPACT STRIPS.PERFORMED S/B 601R-57-022B.
